# SDR IPXA2016090707987

- Difficulty date: August 7, 2016
- Submitted: September 7, 2016
- Operation: Air carrier
- Aircraft: N250UP
- Make and model: Doug MD-11F
- Aircraft serial: 48745
- Aircraft time: 52,842 hours, 11,163 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: WSP0750507
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C,  RCB FLOOR FITTING NR 7 CORRODED.  FITTING REPAIRED IAW EA 011-5310-01-A6393 REV. IR AND EO MD11-5310-61671-A.
